# SDR ASAA2019121783554

- Difficulty date: December 8, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 50,009 hours, 14,974 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8144
- Condition: Out Of Limits
- Location: #1 Main Fuel Tan
- Part time: 43,944 hours, 13,231 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY ONE HOUR INTO FLIGHT WHEN CENTER FUEL TANK BECAME EMPTY FUEL SPLIT BETWEEN LEFT AND RIGHT TANK INCREASED TO 500 LBS WITH LEFT TANK INDICATING LOWER QUANTITY. FUEL BURN INCREASING TO 900 LBS BELOW PROJECTED FUEL QUANTITY. SPLIT DECREASED TO 350LBS 3 HOURS INTO FLIGHT. FUEL FLOW #1 AND #2 SIMILAR. GROUNDED - YES. ACCOMPLISHED B737-800 AMM 28-41-21-710-801 AND CONFIRMED TU7 AND TU9, AS WELL AS TU1, TU10, AND THE NO.1 TANK COMPENSATOR DRY CAPACITANCE VALUES WERE OUT OF LIMITS. REF T/C 78528000-LINE, FOR FUEL TANK PURGING AND ENTRY. REMOVED AND REPLACED NO.1 FUEL TANK COMPENSATOR, TANK UNITS 1, 7, 9, AND 10 REF AMM 28-41-21. ETOPS GROUND VERIFICATION TEST SUCCESSFUL, REF FQIS SYSTEM TEST AMM 28-41-00-730-801.
